# SDR 2008UALA04318

- Difficulty date: August 16, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 39,630 hours, 14,529 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 580 S23-24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, DENT ON FUSELAGE FRAME UPPER FLANGE AT STA 580, STR 23L TO 24L.  *S/D*  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGE ON FRAME & INSTALLED DOUBLER REPAIR.
